# SDR DALA2016021701153

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 74,795 hours, 33,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW PERFORMED AN ALTERNATE GEAR EXTEND AFTER NOSE GEAR DID NOT INDICATE DOWN.  GEAR BULB CHECKED, OK AND GEAR DISAGREE MESSAGE.  NOSE GEAR INDICATED DOWN AFTER ALTERNATE GEAR EXTENSION. PSEU BITE FAULTED LANDING GEAR SYSTEM 2 TARGET FAULT, 079 AND 077, AND LANDING GEAR SYSTEM 1 TARGET FAULT 238 AND 066. TESTED ALL SENSORS GAPS GOOD, AND RESISTANCE GOOD.  MEGGED WIRING GOOD. JACKED ACFT, EXTENDED & RETRACTED GEAR ON 1 AND 2 HYDRAULIC PUMPS. RETRACT - EXTEND TIMES GOOD, NO FAULTS. REPLACED NLG DOOR SEQUENCE VALVE AND NLG LOCK ACTUATOR. NO FAULTS NOTED.  ALSO FOUND NLG AND BOTH MLG STRUTS WITH NO CHROME SHOWING, SERVICED ALL STRUTS IAW AMM 12-15-01/02.
